On construit une résolution injective minimale, dans la catégorie
One constructs minimal injective resolutions for certain unstable modules that appear to be the mod 2 cohomology of Thom spectra. The terms of the resolution are tensor products of Brown–Gitler modules and Steinberg modules introduced by S. Mitchell and S. Priddy. A combinatorial result of Andrews shows that the alternating sum of the Poincaré series of the considered modules is zero. One gives homotopical applications of this result.
Accepté le :
Publié le :
Dang Ho Hai Nguyen 1 ; Lionel Schwartz 1 ; Ngoc Nam Tran 2
@article{CRMATH_2009__347_11-12_599_0, author = {Dang Ho Hai Nguyen and Lionel Schwartz and Ngoc Nam Tran}, title = {R\'esolution de certains modules instables et fonction de partition de {Minc}}, journal = {Comptes Rendus. Math\'ematique}, pages = {599--602}, publisher = {Elsevier}, volume = {347}, number = {11-12}, year = {2009}, doi = {10.1016/j.crma.2009.04.009}, language = {fr}, }
TY - JOUR AU - Dang Ho Hai Nguyen AU - Lionel Schwartz AU - Ngoc Nam Tran TI - Résolution de certains modules instables et fonction de partition de Minc JO - Comptes Rendus. Mathématique PY - 2009 SP - 599 EP - 602 VL - 347 IS - 11-12 PB - Elsevier DO - 10.1016/j.crma.2009.04.009 LA - fr ID - CRMATH_2009__347_11-12_599_0 ER -
%0 Journal Article %A Dang Ho Hai Nguyen %A Lionel Schwartz %A Ngoc Nam Tran %T Résolution de certains modules instables et fonction de partition de Minc %J Comptes Rendus. Mathématique %D 2009 %P 599-602 %V 347 %N 11-12 %I Elsevier %R 10.1016/j.crma.2009.04.009 %G fr %F CRMATH_2009__347_11-12_599_0
Dang Ho Hai Nguyen; Lionel Schwartz; Ngoc Nam Tran. Résolution de certains modules instables et fonction de partition de Minc. Comptes Rendus. Mathématique, Volume 347 (2009) no. 11-12, pp. 599-602. doi : 10.1016/j.crma.2009.04.009. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2009.04.009/
[1] The Rogers–Ramanujan reciprocal and Minc's partition function, Pacific J. Math., Volume 95 (1981), pp. 251-256
[2] Polynomial algebras over the Steenrod algebra, Comment. Math. Helv., Volume 65 (1990), pp. 171-180
[3] The rigidity of
[4] Sur la structure des
[5] Sur les
[6] Sur les foncteurs dérivés de la déstabilisation, Math. Z., Volume 194 (1986), pp. 25-59
[7] The Sullivan conjecture on maps from classifying spaces, Ann. of Math., Volume 120 (1984), pp. 39-87
[8] Stable splittings derived from the Steinberg module, Topology, Volume 22 (1983), pp. 253-298
[9] Unstable Modules Over the Steenrod Algebra and Sullivan's Fixed Point Set Conjecture, Chicago Lectures in Math., 1994
[10] Prime power representations of finite linear groups II, Canad. J. Math., Volume 18 (1956), pp. 580-591
[11] On stable summands of Thom spectra of
Cité par Sources :
Commentaires - Politique
Vous devez vous connecter pour continuer.
S'authentifier